# SDR CA141028002

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,754 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120B
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL BURNING ODOR DETECTED IN FLIGHT DECK ON DESCENT THRU FL230. MOC INFORMED.   ACFT INSPECTED IAW TSM 05-50-00-810-831-A, NR 1 IDG & GCU REPLACED, TWO RMP`S REPLACED, GPCU REPLACED, NR 1 ENG BOROSCOPE INSPECTION C/O, NR 1 PACK INSPECTED, E&E INSPECTION C/O CIRCUIT BREAKER PANELS PEDISTAL WIRING INSPECTED.
